# SDR UALA2011050302177

- Difficulty date: May 3, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 67,298 hours, 20,559 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Exit Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING LATCH DOOR LOWER HANDLE NOT FLUSH.   FOUND SPRING BROKEN.  REPLACED RT OVERWING EMERGENCY EXIT HATCH PER MM.
